# SDR AALA991046

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE, AFT STAIRWAY EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED WIRE BEHIND RELEASE HANDLE FOR AFT STAIRWAY/TAIL CONE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
